| Catalog Number |
0250070500 |
| Medical Device Problem Code |
Electrical Shorting (2926)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that leakage from the connection with the saline pack entered the battery compartment, resulting in a short circuit.The device generated heat.